Pacific Journal of Mathematics

Generalized Frattini subgroups of finite groups.

J. C. Beidleman and T. K. Seo

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 441-450.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991721

Mathematical Reviews number (MathSciNet)
MR0223460

Zentralblatt MATH identifier
0167.29503

Subjects
Primary: 20.54

Citation

Beidleman, J. C.; Seo, T. K. Generalized Frattini subgroups of finite groups. Pacific J. Math. 23 (1967), no. 3, 441--450. https://projecteuclid.org/euclid.pjm/1102991721


Export citation

References

  • [1] H. F. Bechtell, Pseudo-Frattinisubgroups, Pacific J. Math. 14 (1964), 1129-1136.
  • [2] J. C. Beidleman, A radical for near-ring modules, Michigan Math. J. 12 (1965), 377-383.
  • [3] B. Huppert, Normalteilerund maximale Untergruppen endlicher Gruppen, Math. Zeit. 6O (1954), 409-434.
  • [4] W. R. Scott, Group Theory, Prentice-Hall, New Jersey, 1964.